一类非线性二阶多点边值问题正解的存在性  被引量:1

The Existence of Positive Solution to the Problem of One Non-Linear Second Order Multipoint Boundary Value

在线阅读下载全文

作  者:刘洪运[1] 张瑞玲[2] 

机构地区:[1]河南师范大学数学与信息科学学院,河南新乡453000 [2]商丘职业技术学院,河南商丘476000

出  处:《河南大学学报(自然科学版)》2008年第4期342-345,共4页Journal of Henan University:Natural Science

基  金:国家自然科学基金资助项目(200700001)

摘  要:讨论一类非线性二阶多点边值问题正解的存在性,利用上下解方法,通过定义适当的锥,运用锥映射的不动点定理,对已有的二阶三点边值问题的正解的结论进行推广,给出了二阶多点边值问题正解存在性的判定方法,从而获得了该类边值问题存在正解的结果.To discuss the existence of positive solution to the problem of one non-linear second order multipoint boundary value, by application of upper and lower solutions, the definition of fixed cone and the application of the fixed point theorem of cone mapping to generalize the existed conclusion of positive solution of second order thirdpoint boundary value, giving decision method to the existence of positive solution to second order multipoint boundary value, inferring significant results of positive solution for such boundary value problem.

关 键 词:多点边值问题 不动点定理 正解存在性 

分 类 号:O175.15[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象